# SDR JJBA20210116016

- Difficulty date: January 16, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 37,658 hours, 25,222 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001013
- Part serial: 5135
- Condition: Inoperative
- Location: Te Flap System
- Part time: 37,239 hours, 23,674 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL 0-9 DEGREES ON APPROACH.  PERFORMED GVI OF INBOARD AND OUTBOARD FLAPS.  FOUND DAMAGE TO ALL FLAP TRACKS.  SUSPECT DAMAGE TO FLAP DRIVE SHAFTS.  FOUND FECU CONNECTOR P1003 LOOSE AND LT FLAP VELOCITY SENSOR INTERMITTENT AND CONNECTOR HAS SOME CORROSION.  RT SIDE IS WITHIN LIMITS.  PERFORMED INSPECTION OF THE FLAPS, ON THE LT OUTBOARD ROOT ROLLER, FOUND THE ROLLER HAS EXCESSIVE PLAY WHEN ANY DOWNWARD FORCE IS APPLIED TO THE TRAILING EDGE OF THE FLAP.  SUSPECT THE ROLLER IS DAMAGED AND REQUIRES REPLACEMENT.  INSPECT FLAP FLEX SHAFT.  NO DEFECT NOTED FLAP FLEX REQUIRES NEW O-RINGS, TORQUING AND SAFETY WIRING.  ALL FOUR FLAPS REMOVED.  FURTHER INSPECTION ON ROLLERS AND TRACKS REQUIRED.  ALL HARDWARES ARE ATTACHED TO EACH FLAP.  R & R FECU.  R & R RT OUTBOARD AIR FRAME TIP ROLLER.  INSTALL RT, INBOARD AND RT OUTBOARD FLAP WITH FLAPS SET AT 45 DEGREES ON REMOVAL, SET USING INBOARD, OUTBOARD DEFLECTION, ZERO DEGREE RIG.  UPON AC POWER UP FLAPS LOW SPEED FAULTS WITH CMC MESSAGE "LT SENSOR FAIL".  LT FLAP VELOCITY SENSOR WAS SUSPECTED AND WIRING AT BACK OF CANNON PLUG, DISASSEMBLED CANNON BACKSHELL, CLEANED AND PERFORMED DVI, REASSEMBLED NO DEFECT NOTED.  POWERED UP AC AND CONFIRMED FAULT WAS CHANNEL 2.  INSTALLED FLAP VELOCITY TOOLING CANNON PLUG TO SWAP CHANNELS, AFTER INSTALLATION FAULT HAS BEEN UNABLE TO BE DUPLICATED, RETURNED A/C TO NORMAL CONFIGURATION AND STILL UNABLE TO DUPLICATE FAULT.  INSPECTED FLAP SYSTEM AND FOUND LT SENSOR FAIL ON CMC, FOUND LT VELOCITY SENSOR RO BE MAKING CONTACT WITH LT OUTBOARD FLAP SHROUD.  ADJUSTED SENSOR.  PERFORMED OPERATIONS CHECK OF FLAPS.  OPERATIONS CHECK SAT AT THIS TIME.
